MAUDE Adverse Event Report: RESPIRONICS, INC. PHILIP CPAP DEVICE; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. PHILIP CPAP DEVICE; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number DSXH
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Codes Asthma (1726); Skin Inflammation/ Irritation (4545)
Date of Event 10/12/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging skin irritation and asthma (new or worsening).Medical intervention was not specified.The manufacturer was made aware of this complaint through a representative of the customer.The base device information was not received, the humidifier serial number given is (b)(6).The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
H3 other text : device not returned to manufacturer.
 
Additional Manufacturer Narrative
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging skin irritation and asthma (new or worsening).Medical intervention was not specified.The manufacturer was made aware of this complaint through a representative of the customer.Repeated attempts to have the device and components returned for evaluation and investigation were unsuccessful.The manufacturer believes they will be unable to gather additional information.The manufacturer is submitting a final report at this time.If pertinent information becomes available to the manufacturer at a later date, an addendum to this final report will be filed.Due date has been updated.In box g: date received by mfg has been updated.In box h6: evaluation method code grid, evaluation results code grid and conclusion code grid have been updated.

Brand Name
PHILIP CPAP DEVICE
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key18983752
Report Number2518422-2024-15300
Device Sequence Number8381353
Product Code BZD
UDI-Device Identifier00606959022645
UDI-Public00606959022645
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K131892
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 07/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberDSXH
Device Catalogue NumberDSXH
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer05/10/2024
Initial Report FDA Received Date03/26/2024
Supplement Report FDA Received Date07/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/23/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1974-2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient SexUnknown